# SDR AWXA9800137

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1061141
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS DID NOT DEPLOY WITH PRIMARY CONTROL, ALTERNATE OK.  REMOVED AND REPLACED FLAP POSITION INDICATOR PER 27-58-41, OPS GOOD ON GROUND AT THIS TIME.
